My friend started her period today at 330 A.M. and then she started having this intense pain in her back and stomach. Earlier this week she took Plan B and her boyfriend (fiance') from out of town had been visiting and just left, those are the only two things that have been different for her in the past week.If you know of anything that it could be please let me know.thank you very much.P.S. sorry I haven't been on in sooo long. I miss you guys and I should be able to get on more often.
My Friend NEEDS help fast!
You shouldn't be judges by your sexuality but by your personality
Plan B is an intense dose of hormones... I'm not surprised that she has these symptoms.
Ive taken plan B before and my back killed! so did my lower stomach.. It went away after 1 day but still hurt like hell.I'm thinking its the Plan B.
Happiness is an attitude. We either make ourselves miserable, or happy and strong. The amount of work is the same.